American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13C40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] A. V. Jayanthan and Hema Srinivasan. Periodic occurrence of complete intersection monomial curves. Proc. Amer. Math. Soc. 141 (2013) 4199-4208.
Abstract, references, and article information   
View Article: PDF

[2] Louiza Fouli and Craig Huneke. What is a system of parameters?. Proc. Amer. Math. Soc. 139 (2011) 2681-2696. MR 2801607.
Abstract, references, and article information   
View Article: PDF

[3] Hal Schenck and Alexandra Seceleanu. The weak Lefschetz property and powers of linear forms in $\mathbb {K}[x,y,z]$. Proc. Amer. Math. Soc. 138 (2010) 2335-2339. MR 2607862.
Abstract, references, and article information   
View Article: PDF

[4] M. Hellus and J. Stückrad. On endomorphism rings of local cohomology modules. Proc. Amer. Math. Soc. 136 (2008) 2333-2341. MR 2390499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Petter Andreas Bergh. On support varieties for modules over complete intersections. Proc. Amer. Math. Soc. 135 (2007) 3795-3803. MR 2341929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Eduardo Cattani, Raymond Curran and Alicia Dickenstein. Complete intersections in toric ideals. Proc. Amer. Math. Soc. 135 (2007) 329-335. MR 2255278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jinjia Li. Characterization of modules of finite projective dimension over complete intersections. Proc. Amer. Math. Soc. 134 (2006) 1271-1275. MR 2199169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. P. Dutta. On modules of finite projective dimension over complete intersections. Proc. Amer. Math. Soc. 131 (2003) 113-116. MR 1929030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Margherita Barile, Marcel Morales and Apostolos Thoma. Set-theoretic complete intersections on binomials. Proc. Amer. Math. Soc. 130 (2002) 1893-1903. MR 1896020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David Eisenbud, Craig Huneke and Bernd Ulrich. A simple proof of some generalized principal ideal theorems. Proc. Amer. Math. Soc. 129 (2001) 2535-2540. MR 1838374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alberto Corso and Claudia Polini. On residually $S_2$ ideals and projective dimension one modules. Proc. Amer. Math. Soc. 129 (2001) 1309-1315. MR 1814157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mark R. Johnson. Licci ideals and the non-almost complete intersection locus. Proc. Amer. Math. Soc. 129 (2001) 1-7. MR 1694867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Winfried Bruns and Anna Guerrieri. The Dedekind-Mertens formula and determinantal rings. Proc. Amer. Math. Soc. 127 (1999) 657-663. MR 1468185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Claudia Miller. Complexity of tensor products of modules and a theorem of Huneke-Wiegand. Proc. Amer. Math. Soc. 126 (1998) 53-60. MR 1415354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Klaus G. Fischer, Walter Morris and Jay Shapiro. Affine semigroup rings that are complete intersections. Proc. Amer. Math. Soc. 125 (1997) 3137-3145. MR 1401741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kohji Yanagawa. A characterization of integral curves with Gorenstein hyperplane sections . Proc. Amer. Math. Soc. 124 (1996) 1379-1384. MR 1301052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Tadahito Harima. Characterization of Hilbert functions of Gorenstein Artin algebras with the weak Stanley property . Proc. Amer. Math. Soc. 123 (1995) 3631-3638. MR 1307527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Aldo Conca and Jürgen Herzog. On the Hilbert function of determinantal rings and their canonical module . Proc. Amer. Math. Soc. 122 (1994) 677-681. MR 1213858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Carlos Rentería and Rafael H. Villarreal. Koszul homology of Cohen-Macaulay rings with linear resolutions . Proc. Amer. Math. Soc. 115 (1992) 51-58. MR 1089412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1